# SDR GTIA2024042138072

- Difficulty date: April 18, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N682NK
- Make and model: Airbus A321-231
- Aircraft serial: 7957
- Aircraft time: 20,775 hours, 9,120 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 882798
- Condition: No Test
- Location: Emergency Lights
- Part time: 8,393 hours, 3,853 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CAPACITY TEST EPSU BATTERY 11WL FAILED-REMOVED EPSU BATTERY IAW AMM 33-51-38-000-002-A. INSTALLED EPSU BATTERY IAW AMM 33-51-38-400-002-A. OPS TEST GOOD.
